Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Dry skin, mild rash on the abdomen, circular and long, no change in routine activities

I have a rash on my abdomen . I m not sure if rash is the right word, because there are two distinct parts to it: one is a quarter-sized circular patch, the other is a 3 long streak. Both are uniformly bright red with no bumps or scales. They are mildly itchy but not painful. I ve done nothing out of the ordinary (no new clothes, foods, detergents, soaps) so I don t think it s an allergy . I ve had it for 3 days now and, with the exception of the affected skin getting dry, it hasn t changed much. Any idea what it could be?
Asked On : Tue, 5 Jun 2012
Answers:  2 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The rash you have described could be due to eczema or an allergic dermatitis. Most of such minor rashes do improve spontaneously or on application of steroid based ointments. In case the rash is persistent, an examination by a dermatologist will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 5 Jun 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear johnson..,
Thanks for choosing HCM..,
Red coloured patch with mild itch., no painful..,
could be Contact dermatitis or Allergy..,
So Tab levocetrizine and application of steriods..,
will give good result..,
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor